# SDR DALA2021062503465

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 67,355 hours, 26,704 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1851996) DURING INSPECTION FOUND CRACK ON RIB OF LT HORIZONTAL STABILIZER BTW STA= 20 AND STA= 24 REAR SPAR. PERMANENT REPAIR WAS PERFORMED ON RIB OF LEFT HORIZONTAL STABILIZER BTW STA= 20 AND STA= 24 REAR SPAR PER ETI 37-21-383 REV. 2 AND ER/A 592300-14.
